HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: https://hdl.handle.net/10086/18735

Files in This Item:

File Description SizeFormat
0101002701.pdf139KbAdobe PDF
Download
Title: Centroaffine minimal surfaces with nonsemisimple centroaffine Tchebychev operator
Authors: Fujioka, Atsushi
Issue Date: Dec-2009
Publisher: Birkhäuser
Springer
Citation: Results in Mathematics
Volume: 56
Start Page: 177
End Page: 195
DOI: 10.1007/s00025-009-0427-4
Language: eng
Text Version: author
Rights: The original publication is available at www.springerlink.com
RightsURI: http://www.springerlink.com/content/1422-6383/56/1-4/
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback